Vol. 48, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Decomposition of plane convex sets. II. Sets associated with a width function

Ruth Silverman

Vol. 48 (1973), No. 2, 497–502
Abstract

This paper treats several classes K of plane convex bodies such that the sum of any two members of the class is again a member of the class. In each case K is a class of bodies associated with a certain width function. An explicit characterization is provided for the corresponding subclass I(K) consisting of all indecomposable members of K.

Mathematical Subject Classification 2000
Primary: 52A10
Milestones
Received: 6 November 1970
Revised: 7 July 1972
Published: 1 October 1973
Authors
Ruth Silverman